# SDR COMA0160093

- Difficulty date: January 7, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N709CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7238
- Aircraft time: 6,678 hours, 6,876 cycles
- Engine: Ge CF343A1
- Engine time: 6,078 hours, 6,878 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, Y, J
- Precautionary procedure: A

## Discrepancy

RT ENGINE VIB INDICATION AT .7, ENGINE FAILED.  REPLACED ENGINE.
